A 35-year-old member asked:
What to do about first testosterone injection?
1 doctor answer • 2 doctors weighed in
Dr. Alvin Linanswered
Geriatrics 32 years experience
Enjoy it?!?!: Look for side effects from excess testosterone, whether your 1st or nth injection (or other form of replacement). Then focus on proper nutrition & regular exercise (recent study suggests obesity hinders ability to get to proper level). Keep in close contact w/prescribing physician & get monitored regularly for heart disease & stroke risk factors from excess T. Don't forget sterile shot technique!
Created for people with ongoing healthcare needs but benefits everyone.
4k viewsReviewed >2 years ago
Last updated Jun 18, 2014
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.